Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

What causes missed periods ? What medication should I take to regularize my periods ?

helo doctor , i havnt had my period. I got my period on 30 march as My date was 30th march. Its 20days above. I had sex with my partner on march 21 after that i had normal periods. I took two hpt, both are negative. Doctor sugestd me estil and progestil tablet for three days. I finished my tabs yestrday.and its may 20 now i havnt had my periods yet. st thres no sign that i wil get period. What should i do. Plz help.please sugest some medicine.
Asked On : Fri, 20 May 2011
Answers:  1 Views:  426
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Welcome to Health care magic

There are various reasons for secondary amenorrhea.... The cause must be found and treated, it can be due to deficiency of sex harmones, or defect in genital tract, or problem in pituitary gland... hence you need to be clinically evaluated and examined.. if necessary harmonal assay, USG will be done for further management.. consult a Gynecologist..
Answered: Fri, 20 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor